# SDR A6WA2017081645183

- Difficulty date: August 12, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 31,719 hours, 30,705 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHTS DO NOT ILLUMINATE  FROM ROWS 2-5.  FOUND LOOSE CONNECTOR AT ROW 5.  CONNECTED AND THE LIGHT  OPS CHECKED GOOD IAW AMM 33-51-00.
